# SDR QXEA200800955

- Difficulty date: September 2, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 11,798 hours, 11,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GTF FLIGHT 2322 SEA-GTF.  ON SHORT APPROACH THE GREEN NOSE GEAR LIGHT WENT OUT AND THE AMBER NOSE LIGHT CAME ON.  THEN A CLUNK WAS HEARD.  PERFORMED A MISSED APPROACH AND AN ALTERNATE GEAR EXTENSION.  ALL INDICATIONS WERE GREEN AND ACCOMPLISHED A UNEVENTFUL LANDING.  ACFT WAS TOWED FROM THE RUNWAY.  ACFT FERRIED FROM GTF TO PDX FOR REPAIRS.
